Alert archive / California / Wind Advisories in 2007

Wind Advisory 18, NWS San Diego, CA

May 2, 2007Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at May 2, 2007, 2:30 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
May 2, 2007, 2:30 AM PDT (09:30 UTC)
Expired
May 4, 2007, 11:00 PM PDT
In force
69 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 9.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2007-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2007-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 020930
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
230 AM PDT WED MAY 2 2007


CAZ055-056-058-060>062-022130-
/O.NEW.KSGX.WI.Y.0018.070502T0930Z-070503T0600Z/
/O.NEW.KSGX.HW.A.0007.070503T0600Z-070505T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
230 AM PDT WED MAY 2 2007

...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A
HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN
EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING. 

UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WEST WINDS
IN THE MOUNTAINS AND DESERTS AT TIMES THROUGH FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE
REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE
DESERTS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. 

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

DVA
9 follow-up statements
000 
WWUS76 KSGX 022049
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
149 PM PDT WED MAY 2 2007

CAZ055-056-058-030500-
/O.NEW.KSGX.HW.W.0009.070503T0600Z-070503T2100Z/
/O.EXT.KSGX.HW.A.0007.070503T2100Z-070505T0600Z/
/O.CON.KSGX.WI.Y.0018.000000T0000Z-070503T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
149 PM PDT WED MAY 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM
PDT THURSDAY...
...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT
THURSDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM THURSDAY
AFTERNOON THROUGH FRIDAY EVENING. A WIND ADVISORY REMAINS IN
EFFECT UNTIL 11 PM PDT THIS EVENING. 

UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WEST WINDS
IN THE MOUNTAINS AND DESERTS AT TIMES THROUGH FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE
REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE
DESERTS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ060>062-030500-
/O.EXT.KSGX.WI.Y.0018.000000T0000Z-070503T2100Z/
/O.EXT.KSGX.HW.A.0007.070503T2100Z-070505T0600Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
149 PM PDT WED MAY 2 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THURSDAY...
...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT THURSDAY. THE
HIGH WIND WATCH IS NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY EVENING. 

UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WEST WINDS
IN THE MOUNTAINS AND DESERTS AT TIMES THROUGH FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE
REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE
DESERTS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS76 KSGX 030602
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1102 PM PDT WED MAY 2 2007

CAZ055-056-058-031415-
/O.EXP.KSGX.WI.Y.0018.000000T0000Z-070503T0600Z/
/O.CON.KSGX.HW.W.0009.000000T0000Z-070503T2100Z/
/O.CON.KSGX.HW.A.0007.070503T2100Z-070505T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
1102 PM PDT WED MAY 2 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY EVENING...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WARNING
REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY. A HIGH WIND WATCH
REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING.

UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WEST WINDS
IN THE MOUNTAINS AND DESERTS AT TIMES THROUGH FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE
REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE
DESERTS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ060>062-031415-
/O.CON.KSGX.WI.Y.0018.000000T0000Z-070503T2100Z/
/O.CON.KSGX.HW.A.0007.070503T2100Z-070505T0600Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
1102 PM PDT WED MAY 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY. A HIGH
WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY EVENING. 

UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WEST WINDS
IN THE MOUNTAINS AND DESERTS AT TIMES THROUGH FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE
REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE
DESERTS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS76 KSGX 031102
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
402 AM PDT THU MAY 3 2007

CAZ055-056-058-032100-
/O.CON.KSGX.HW.W.0009.000000T0000Z-070503T2100Z/
/O.CON.KSGX.HW.A.0007.070503T2100Z-070505T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
402 AM PDT THU MAY 3 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 2 PM PDT THIS AFTERNOON
THROUGH FRIDAY EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM 2 PM PDT THIS
AFTERNOON THROUGH FRIDAY EVENING. 

UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WEST WINDS
IN THE MOUNTAINS AND DESERTS AT TIMES THROUGH FRIDAY.

A WIND WARNING MEANS THAT WINDS OF 45 MPH WITH GUSTS TO OVER 
58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. LOCAL VISIBILITY MAY BE REDUCED TO NEAR ZERO IN BLOWING
DUST AND SAND...ESPECIALLY IN THE DESERTS. WATCH FOR BROKEN TREE
LIMBS AND DOWNED POWER LINES.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ060>062-032100-
/O.CON.KSGX.WI.Y.0018.000000T0000Z-070503T2100Z/
/O.CON.KSGX.HW.A.0007.070503T2100Z-070505T0600Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
402 AM PDT THU MAY 3 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 2 PM PDT THIS AFTERNOON
THROUGH FRIDAY EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON.
A HIGH WIND WATCH REMAINS IN EFFECT FROM 2 PM PDT THIS AFTERNOON
THROUGH FRIDAY EVENING. 

UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WEST WINDS
IN THE MOUNTAINS AND DESERTS AT TIMES THROUGH FRIDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE
REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE
DESERTS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS76 KSGX 031557
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
857 AM PDT THU MAY 3 2007

CAZ055-056-058-040000-
/O.CAN.KSGX.HW.W.0009.000000T0000Z-070503T2100Z/
/O.EXB.KSGX.WI.Y.0018.000000T0000Z-070504T1400Z/
/O.EXT.KSGX.HW.A.0007.070504T1400Z-070505T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
857 AM PDT THU MAY 3 2007

...WIND ADVISORY IN EFFECT UNTIL 7 AM PDT FRIDAY...
...HIGH WIND WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM PDT FRIDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NOW IN
EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. 

WEST WINDS GUSTING AROUND 45 MPH ARE EXPECTED TODAY THROUGH
TONIGHT. ON FRIDAY WINDS WILL BE STRONGER WITH GUSTS OVER 60 MPH
POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ060>062-040000-
/O.EXT.KSGX.WI.Y.0018.000000T0000Z-070504T1400Z/
/O.EXT.KSGX.HW.A.0007.070504T1400Z-070505T0600Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
857 AM PDT THU MAY 3 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM PDT FRIDAY...
...HIGH WIND WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 AM PDT FRIDAY. THE
HIGH WIND WATCH IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING. 

WEST WINDS GUSTING AROUND 45 MPH ARE EXPECTED TODAY THROUGH
TONIGHT. ON FRIDAY WINDS WILL BE STRONGER WITH GUSTS OVER 60 MPH
POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

BALFOUR
000 
WWUS76 KSGX 040135
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
635 PM PDT THU MAY 3 2007

CAZ055-056-058-040945-
/O.CON.KSGX.WI.Y.0018.000000T0000Z-070504T1400Z/
/O.CON.KSGX.HW.A.0007.070504T1400Z-070505T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
635 PM PDT THU MAY 3 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT FRIDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT FRIDAY. A HIGH
WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING. 

WEST WINDS GUSTING AROUND 45 MPH ARE EXPECTED TODAY THROUGH
TONIGHT. ON FRIDAY WINDS WILL BE STRONGER WITH GUSTS OVER 60 MPH
POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ060>062-040945-
/O.CON.KSGX.WI.Y.0018.000000T0000Z-070504T1400Z/
/O.CON.KSGX.HW.A.0007.070504T1400Z-070505T0600Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
635 PM PDT THU MAY 3 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT FRIDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT FRIDAY. A HIGH
WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING. 

WEST WINDS GUSTING AROUND 45 MPH ARE EXPECTED TONIGHT. ON FRIDAY
WINDS WILL BE STRONGER WITH GUSTS OVER 60 MPH POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS76 KSGX 040730
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1230 AM PDT FRI MAY 4 2007

CAZ055-056-058-060>062-041700-
/O.UPG.KSGX.HW.A.0007.070504T1400Z-070505T0600Z/
/O.EXT.KSGX.WI.Y.0018.000000T0000Z-070505T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1230 AM PDT FRI MAY 4 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WINDS IN
THE MOUNTAINS AND DESERTS. WEST WINDS GUSTING 40 TO 55 MPH ARE
EXPECTED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES. LOCAL VISIBILITY MAY BE REDUCED TO NEAR
ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE DESERTS. 

$$

DVA
000 
WWUS76 KSGX 041719
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1019 AM PDT FRI MAY 4 2007

CAZ055-056-058-060>062-050100-
/O.CON.KSGX.WI.Y.0018.000000T0000Z-070505T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1019 AM PDT FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WINDS IN
THE MOUNTAINS AND DESERTS. WEST WINDS GUSTING 40 TO 55 MPH ARE
EXPECTED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES. LOCAL VISIBILITY MAY BE REDUCED TO NEAR
ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE DESERTS.

$$

DVA/JAD
000 
WWUS76 KSGX 050020
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
520 PM PDT FRI MAY 4 2007

CAZ055-056-058-060>062-050600-
/O.CON.KSGX.WI.Y.0018.000000T0000Z-070505T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
520 PM PDT FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WINDS IN
THE MOUNTAINS AND DESERTS. WEST WINDS GUSTING 40 TO 55 MPH ARE
EXPECTED. BRIEF...LOCAL GUSTS OVER 58 MPH ARE POSSIBLE IN THE SAN
BERNARDINO COUNTY MOUNTAINS.

THESE WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES. LOCAL VISIBILITY MAY BE REDUCED TO NEAR
ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE DESERTS.

$$

SMALL
000 
WWUS76 KSGX 050602
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1102 PM PDT FRI MAY 4 2007


CAZ055-056-058-060>062-050715-
/O.EXP.KSGX.WI.Y.0018.000000T0000Z-070505T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1102 PM PDT FRI MAY 4 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at May 1, 9:10 PM PDT, 5 hours 20 minutes earlier.

Area forecast discussion, May 1, 9:10 PM PDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
910 PM PDT TUE MAY 1 2007

.SYNOPSIS...
STRONG LOW PRESSURE APPROACHING FROM THE NORTHWEST WILL DEEPEN THE
MARINE LAYER WEDNESDAY. LIGHT RAIN OR DRIZZLE IS POSSIBLE AS THIS
SYSTEM PASSES WEDNESDAY NIGHT AND THURSDAY. THIS TROUGH WILL ALSO
BRING STRONG WEST WINDS TO THE MOUNTAINS AND DESERTS THROUGH
SATURDAY. HIGH PRESSURE WILL BRING CLEAR...WARMER WEATHER EARLY NEXT
WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES.

THIS WEEKS WEATHER SHOULD BE INTERESTING OVER THE WESTERN STATES AS
A POTENT LONGWAVE TROUGH AFFECTS OUR WEATHER THROUGH SATURDAY.

SHORTWAVE RIDGING TONIGHT WILL BE OFFSET BY A HEALTHY EDDY
CIRCULATION THAT WILL KEEP THE MARINE LAYER INTACT. ON WEDNESDAY THE
AFOREMENTIONED UPPER TROUGH MAKES LANDFALL ACROSS CENTRAL
CALIFORNIA. THE STRONGEST JET DYNAMICS AND PVA REMAIN JUST TO THE
NORTH OF OUR CWA. NEVERTHELESS...THE PROXIMITY OF THE JET COUPLED
WITH MODEST VERTICAL VELOCITIES AND AN EVER DEEPENING MARINE LAYER
WILL BRING A CHANCE FOR LIGHT RAIN AND DRIZZLE FROM THE MOUNTAINS
WESTWARD WED NIGHT AND THURSDAY MORNING. EXPECT SUBSTANTIAL MARINE
LAYER DEEPENING TO 5000-5500 FEET DURING THAT TIME.

THE DESERTS AND THE MOUNTAINS ABOVE THE MARINE LAYER ARE IN STORE
FOR A WIND EVENT AS A 30-40 KT 850 MB JET BARRELS ACROSS THE REGION
WEDNESDAY EVENING. MOUNTAIN WAVES WILL SEND THESE WINDS TOWARD THE
SURFACE KICKING UP BLOWING DUST AND SAND AT TIMES WITH WINDS GUSTS
IN EXCESS OF 45 MPH. WIND ADVISORIES MAY BE NEEDED.

ON THURSDAY THE SHORTWAVE LIFTS NE TOWARD THE ROCKIES. COLD
NORTHWEST FLOW ON THE BACKSIDE OF THE TROUGH WILL KEEP US WITH
COOL...BLUSTERY WEATHER. THE COLD AIR ALOFT SHOULD DISRUPT THE
MARINE LAYER FOR AFTERNOON CLEARING WEST OF THE MOUNTAINS THURSDAY
AND FRIDAY.

ON FRIDAY NIGHT AND SATURDAY AN INSIDE SLIDER WITH A STRONG UPPER
LEVEL JET DIVES DOWN THE BACKSIDE OF THE TROUGH. EXPECT ANOTHER
PERIOD OF STRONG NORTH WINDS IN THE MOUNTAINS AND DESERTS...AND
GENERALLY FAIR BUT COOL WEATHER WEST OF THE MOUNTAINS.

WARMING FINALLY RETURNS SUNDAY THROUGH EARLY NEXT WEEK AS THE TROUGH
MOVES EAST AND RIDGING BUILDS OVER THE WEST.

&&

.AVIATION...020410Z
DEEP MARINE LAYER THIS EVENING UNDER COASTAL EDDY CONDITIONS. THE
LOW CLOUDS WILL SPREAD INLAND TO THE COASTAL SLOPES OVERNIGHT. CLOUD
BASES AROUND 1000-2000 FEET MSL WITH TOPS TO 4000 FEET MSL ARE
EXPECTED. TOPS WILL INCREASE TO NEAR 5000 FEET MSL BY MIDDAY
WEDNESDAY. MOST AIR FIELDS WEST OF THE MOUNTAINS WILL LIKELY REMAIN
UNDER MVFR CIGS THROUGH AT LEAST 20Z.

ABOVE THE MARINE LAYER...ON THE DESERT MOUNTAIN SLOPES...AND IN THE
DESERTS...CONTINUED VFR THROUGH WEDNESDAY WITH UNRESTRICTED
VISIBILITIES. LOCAL GUSTY SOUTHWEST TO WEST WINDS AROUND 25 MPH
WEDNESDAY AFTERNOON ACROSS RIDGES...THROUGH CANYONS...AND LOCALLY IN
THE DESERTS WITH HIGHER GUSTS...ALONG WITH LOCALLY STRONG UP AND
DOWNDRAFTS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC/FIRE WEATHER...MOEDE
AVIATION/MARINE...SMALL
Hazardous weather outlook, May 1, 3:00 PM PDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
300 PM PDT TUE MAY 1 2007

CAZ042-043-048-050-055-056-057-058-060-061-062-021200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
300 PM PDT TUE MAY 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR
ALL OF EXTREME SOUTHWESTERN CALIFORNIA.

.DAY ONE... TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY.

WEDNESDAY THROUGH SUNDAY...GUSTY NORTHWEST WINDS WILL PREVAIL OVER
THE MOUNTAINS AND DESERTS.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 2:30 AM PDTHigh Wind WatchSGXRiverside, San Bernardino, San Diego46 hr
May 2, 1:16 PM PDTHigh Surf AdvisorySGXSan Diego46 hr
May 2, 1:49 PM PDTHigh Wind WarningSGXRiverside, San Bernardino, San Diego19 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.